CASIA OpenIR  > 09年以前成果
Reduction and axiomization of covering generalized rough sets
Zhu, W; Wang, FY
Source PublicationINFORMATION SCIENCES
2003-06-01
Volume152Issue:0Pages:217-230
SubtypeArticle
AbstractThis paper investigates some basic properties of covering generalized rough sets, and their comparison with the corresponding ones of Pawlak's rough sets, a tool for data mining. The focus here is on the concepts and conditions for two coverings to generate the same covering lower approximation or the same covering upper approximation. The concept of reducts of coverings is introduced and the procedure to find a reduct for a covering is given. It has been proved that the reduct of a covering is the minimal covering that generates the same covering lower approximation or the same covering upper approximation, so this concept is also a technique to get rid of redundancy in data mining. Furthermore, it has been shown that covering lower and upper approximations determine each other. Finally, a set of axioms is constructed to characterize the covering lower approximation operation. (C) 2003 Elsevier Science Inc. All rights reserved.
KeywordComputing With Words Covering Covering Lower And Upper Approximations Fuzzy Sets Reduct Rough Sets
WOS HeadingsScience & Technology ; Technology
WOS KeywordAPPROXIMATE
Indexed BySCI
Language英语
WOS Research AreaComputer Science
WOS SubjectComputer Science, Information Systems
WOS IDWOS:000182691600014
Citation statistics
Document Type期刊论文
Identifierhttp://ir.ia.ac.cn/handle/173211/9918
Collection09年以前成果
Corresponding AuthorWang, FY
Affiliation1.Chinese Acad Sci, Lab Complex Syst & Intelligence Sci, Intelligent Control & Syst Engn Ctr, Beijing 100080, Peoples R China
2.Univ Arizona, Dept Syst & Ind Engn, Program Adv Res Complex Syst, Tucson, AZ 85721 USA
Recommended Citation
GB/T 7714
Zhu, W,Wang, FY. Reduction and axiomization of covering generalized rough sets[J]. INFORMATION SCIENCES,2003,152(0):217-230.
APA Zhu, W,&Wang, FY.(2003).Reduction and axiomization of covering generalized rough sets.INFORMATION SCIENCES,152(0),217-230.
MLA Zhu, W,et al."Reduction and axiomization of covering generalized rough sets".INFORMATION SCIENCES 152.0(2003):217-230.
Files in This Item: Download All
File Name/Size DocType Version Access License
Reduction and Axiomi(133KB)期刊论文作者接受稿开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhu, W]'s Articles
[Wang, FY]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhu, W]'s Articles
[Wang, FY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhu, W]'s Articles
[Wang, FY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Reduction and Axiomization of Covering Generalized Rough Sets.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.